Alert archive / North Dakota / Wind Advisories in 2020
Wind Advisory 19, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Jun 6, 2020, 9:05 AM MDT for 30 counties in North Dakota. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2020, 9:05 AM MDT (15:05 UTC)
- Expired
- Jun 6, 2020, 7:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Bismarck, ND
All 30 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 70 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 3.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2360 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
826 WWUS73 KBIS 061505 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1005 AM CDT Sat Jun 6 2020 NDZ001-002-009-010-017>020-031>034-040>045-062315- /O.NEW.KBIS.WI.Y.0019.200606T1505Z-200607T0100Z/ Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-Oliver- Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman- Adams-Sioux- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, Parshall, Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Beach, Medora, Dickinson, Mandan, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, and Solen 1005 AM CDT Sat Jun 6 2020 /905 AM MDT Sat Jun 6 2020/ ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Western and Central North Dakota. * WHEN...Until 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be hazardous for those driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ003-004-011-012-021-022-035-036-046-047-050-062315- /O.NEW.KBIS.WI.Y.0019.200606T1700Z-200607T0100Z/ Renville-Bottineau-Ward-McHenry-McLean-Sheridan-Burleigh-Kidder- Emmons-Logan-McIntosh- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Minot, Velva, Towner, Drake, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Bismarck, Steele, Tappen, Linton, Strasburg, Napoleon, Gackle, Wishek, and Ashley 1005 AM CDT Sat Jun 6 2020 ...WIND ADVISORY IN EFFECT FROM NOON UNTIL 8 PM CDT THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Western and Central North Dakota. * WHEN...From noon until 8 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be hazardous for those driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NH
3 follow-up statements
430 WWUS73 KBIS 061756 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1256 PM CDT Sat Jun 6 2020 NDZ001>004-009>012-017>022-031>036-040>047-050-070100- /O.CON.KBIS.WI.Y.0019.000000T0000Z-200607T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, Drake, Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Wishek, and Ashley 1256 PM CDT Sat Jun 6 2020 /1156 AM MDT Sat Jun 6 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with peak gusts to around 50 mph. * WHERE...Western and Central North Dakota. * WHEN...Until 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Travel will be hazardous for those driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NH
908 WWUS73 KBIS 061913 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 213 PM CDT Sat Jun 6 2020 NDZ023-025-037-048-051-070100- /O.EXA.KBIS.WI.Y.0019.000000T0000Z-200607T0100Z/ Wells-Foster-Stutsman-La Moure-Dickey- Including the cities of Harvey, Fessenden, Carrington, Jamestown, Lamoure, Edgeley, Kulm, Oakes, and Ellendale 213 PM CDT Sat Jun 6 2020 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with peak gusts to around 50 mph. * WHERE...Wells, Foster, Stutsman, La Moure and Dickey Counties. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Travel will be hazardous for those driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ001>004-009>012-017>022-031>036-040>047-050-070100- /O.CON.KBIS.WI.Y.0019.000000T0000Z-200607T0100Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, Drake, Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Wishek, and Ashley 213 PM CDT Sat Jun 6 2020 /113 PM MDT Sat Jun 6 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with peak gusts to around 50 mph. * WHERE...Western and Central North Dakota. * WHEN...Until 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Travel will be hazardous for those driving high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
873 WWUS73 KBIS 070104 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 804 PM CDT Sat Jun 6 2020 NDZ001>003-009>011-017-070400- /O.EXP.KBIS.WI.Y.0019.000000T0000Z-200607T0100Z/ /O.NEW.KBIS.WI.Y.0020.200607T0104Z-200607T0400Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Williston, New Town, Stanley, Parshall, Minot, and Watford City 804 PM CDT Sat Jun 6 2020 /704 PM MDT Sat Jun 6 2020/ ...WIND ADVISORY IN EFFECT UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING... * WHAT...Southeast winds to 30 mph with gusts up to 50 mph. * WHERE...Portions of north central and northwest North Dakota. * WHEN...Until 11 PM CDT /10 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...The wind advisory has been extended until 11 pm CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ004-012-018>023-025-031>037-040>048-050-051-070215- /O.EXP.KBIS.WI.Y.0019.000000T0000Z-200607T0100Z/ Bottineau-McHenry-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster- Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman- Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure- McIntosh-Dickey- Including the cities of Bottineau, Velva, Towner, Drake, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 804 PM CDT Sat Jun 6 2020 /704 PM MDT Sat Jun 6 2020/ ...WIND ADVISORY HAS EXPIRED... The wind advisory has been allowed to expire. $$ waa
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jun 6, 9:00 AM MDT, 5 minutes earlier.
Area forecast discussion, Jun 6, 9:00 AM MDT, 5 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1000 AM CDT Sat Jun 6 2020 .UPDATE... Issued at 954 AM CDT Sat Jun 6 2020 Winds gusting 40-45 mph west this morning, with RAP/HRRR/NAM/GFS BUFKIT soundings indicating 30 KTs of wind right off the surface for most of my area today and 40-45 KTs of wind within the mixed layer/gust potential. Will go with a wind advisory west starting now, and central at 17Z as strong winds develop east. Left my far eastern counties out for now to see how the winds actually develop as the James Valley north through the Turtle Mountains remain more marginal for a headline at this time. Updated POPs based on latest radar imagery as the first wave of thunderstorms continue to push east/northeast through central North Dakota. Next round of strong to severe storms will arrive later today and more so this evening. UPDATE Issued at 621 AM CDT Sat Jun 6 2020 Minor adjustments were made to precipitation chances based off the latest radar and short-term model trends. An area of widely scattered showers and isolated thunderstorms has developed along the Missouri River. So far this morning storms have struggled to maintain intensity. A few strong storms remain possible this morning, but the severe threat has diminished slightly from previous expectations for this morning's round of storms. Showers and thunderstorms are also progressing eastward a bit faster than earlier anticipated. This is likely one reason why they are not more robust as the best instability remains across western ND and may not be progressing eastward as quickly as the storms. && .SHORT TERM...(Today and tonight) Issued at 319 AM CDT Sat Jun 6 2020 Not much has changed in the forecast with respect to severe storm potential for today. Flow continues to become more southwesterly with embedded impulses emerging from the cyclonic flow upstream. Very steep mid-level lapse rates accompany the incoming cyclonic flow as well as strong mid-level winds. The combination of steep lapse rates, effective bulk shear of 50-60 kts, and moistening at the elevated 850-700mb inflow layer should provide an environment for strong convection. While uncertainty in severe magnitude lies in convective interaction with the broad area of ascent...the potential for large hail exists given the steep lapse rates and strong shear. Convection across western ND early this morning will move off to the east, likely becoming less strong as it encounters more stable air further east. Late Saturday afternoon, a potent shortwave is forecast to lift northeast into the western Dakotas. A corridor of surface based instability should develop in far southwest North Dakota where surface dew points will rise into the low 60s. Deepening low pressure stretching from eastern Montana through western South Dakota will provide the convergence axis for initial convective initiation, which will then translate northward into southwest North Dakota. Within this surface based convective environment, effective deep layer shear of 50-60 kts as well as strong 0-1 km shear of 15-20 kts will produce an environment capable of all severe convective hazards. However storm mode will drive the convective threat potential, as quick upscale growth looks likely given the strong forcing and unidirectional wind shear forecast, which somewhat dampens the tornado and large hail potential. This will change as the event begins to play out and dominant storm mode becomes more apparent. Later Saturday evening, an 850mb jet is forecast to strengthen over western/central North Dakota, kicking off more widespread convection across the state. A very unstable airmass and strong deep layer shear will contribute to an environment conducive convective segments with perhaps embedded supercellular structure with large hail and damaging winds the primary threats. Additionally, southeast winds around 30mph will be widespread across the area today. .LONG TERM...(Sunday through Friday) Issued at 319 AM CDT Sat Jun 6 2020 No major changes with respect to the severe threat Sunday. Chances for severe thunderstorms return Sunday afternoon. The probability for all severe hazards including very large hail, damaging wind gusts, and tornadoes is greatest in the southeast portions of the state. Severe thunderstorms with the potential for large hail will be possible in the western and central portions of the state as well. Sunday morning should offer a reprieve of strong convection with positive mid-level height rises behind Saturday's shortwave and ahead of the next shortwave set to emerge from the persistent southwesterly flow. By Sunday afternoon, a surface low will deepen over western South Dakota in response to the ejecting mid-level shortwave. Strong deep layer shear of 50-70 kts and ample instability will produce an environment conducive to severe weather as convection should form off the surface trough convergence and warm front. Forecast hodographs in the warm sector depict long, mostly unidirectional, hodographs supporting all modes of convective hazards. Additionally, depending on how far north the warm front ends up, a relative increased tornado risk should accompany the enhanced low level helicity associated with the frontal baroclinicity. However, the northward extent of the frontal boundary and the associated magnitude of low level moisture return will likely be the largest point of uncertainty as it will impact severe weather coverage and threat potential in southern/southeastern North Dakota. At this time it appears the most likely area for surface- based severe weather would be the southern James River Valley area, with the west and northern extent still uncertain. Further west severe convection will still be possible, though with the inflow level well off the surface severe hail should be the more likely threat. Temperatures Sunday should be the warmest of the forecast period, especially central and east. The NBM and MOS guidance agrees well with temperatures reaching the mid-upper 80s in the central to around 90 in the southeast. By Monday, the shortwave will lift northeast into Canada with an associated cold front pushing eastward through the day. The surface trough could linger over the James River Valley which may deliver another thunderstorm threat before the front pushes through Monday evening. Cooler temperatures with periodic chances for precipitation then follows through Wednesday. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 621 AM CDT Sat Jun 6 2020 The primary hazards to aviation include scattered thunderstorms, low level wind shear, and gusty surface winds to 40 kts. Gusty southeasterly winds will increase through the morning hours and top out around 40 knots by this afternoon. Scattered thunderstorms will continue to develop this morning across western and central North Dakota and move eastward through the morning hours. Another round of storms is expected tonight after 00z. Increasing low level winds will create areas of wind shear around 45 kts from 15 hundred feet to the surface over the next couple of hours this morning and again tonight after 00z. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM CDT /7 PM MDT/ this evening for NDZ001- 002-009-010-017>020-031>034-040>045. Wind Advisory until 8 PM CDT this evening for NDZ003-004-011-012- 021-022-035-036-046-047-050. && UPDATE...NH SHORT TERM...AJ LONG TERM...AJ AVIATION...AJ
Hazardous weather outlook, Jun 6, 5:20 AM MDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 620 AM CDT Sat Jun 6 2020 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071130- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 620 AM CDT Sat Jun 6 2020 /520 AM MDT Sat Jun 6 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight Strong southeast winds gusting to 45 mph are expected across the entire area today. Scattered thunderstorms are possible this morning. Some storms may be severe with large hail up to the size of ping pong balls. Another round of thunderstorms will be possible in the late afternoon and evening. Some of these storms may be severe, with large hail up to 2 inches in diameter and damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday will be hot and humid with another chance for thunderstorms. Any storms that do develop could quickly become severe with the potential for very large hail, damaging winds, and a few tornadoes. .SPOTTER INFORMATION STATEMENT... Weather spotters will likely be needed this weekend. Spotters should be prepared for the possibility of an extended activation since multiple rounds of severe thunderstorms are expected to impact the area this weekend.
In the hours before
Special weather statement, Jun 6, 6:17 AM MDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Bismarck ND
717 AM CDT Sat Jun 6 2020
NDZ001-009-061300-
Divide ND-Williams ND-
717 AM CDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMS AND DIVIDE COUNTIES
UNTIL 800 AM CDT...
At 717 AM CDT, strong thunderstorms were clustered along a line
extending from 8 miles west of Westby to 10 miles northwest of Alamo
to 9 miles east of Bonetrail. Movement was east at 40 mph.
Penny size hail and wind gusts to 50 mph will be possible with these
storms.
Locations impacted include...
Crosby, Tioga, Ray, Grenora, Noonan, Wildrose, Epping, Alamo,
Fortuna, Alkabo, Writing Rock State Historical Site, Bonetrail,
Wheelock, Hamlet, Ambrose, Zahl, Appam, Hanks, Mcgregor and Corinth.
LAT...LON 4900 10294 4872 10294 4872 10289 4838 10289
4837 10283 4822 10283 4830 10404 4900 10405
TIME...MOT...LOC 1217Z 259DEG 34KT 4892 10424 4870 10361 4841 10362
EDWARDSSpecial weather statement, Jun 6, 7:12 AM MDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Bismarck ND
812 AM CDT Sat Jun 6 2020
NDZ002-009-010-061345-
Mountrail ND-Williams ND-Burke ND-
812 AM CDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BURKE...NORTHEASTERN
WILLIAMS AND NORTHWESTERN MOUNTRAIL COUNTIES UNTIL 845 AM CDT...
At 812 AM CDT, a strong thunderstorm was located near Tioga, or 29
miles west of Stanley, moving northeast at 30 mph.
Penny size hail and wind gusts to 55 mph will be possible with this
storm.
Locations impacted include...
Tioga, Ray, Battleview and Mcgregor.
LAT...LON 4864 10280 4856 10268 4825 10295 4826 10313
4835 10320 4863 10302 4863 10289 4864 10288
TIME...MOT...LOC 1312Z 210DEG 28KT 4838 10302
EDWARDSSpecial weather statement, Jun 6, 8:05 AM MDT, 1 hour before
Special Weather Statement National Weather Service Bismarck ND 905 AM CDT Sat Jun 6 2020 NDZ019-021-061445- Mercer ND-McLean ND- 905 AM CDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCLEAN AND NORTHEASTERN MERCER COUNTIES UNTIL 945 AM CDT... At 903 AM CDT, a strong thunderstorm was located near Lake Sakakawea State Park, or 8 miles southwest of Garrison, moving northeast at 30 mph. Nickel size hail and wind gusts to 55 mph will be possible with this storm. Locations impacted include... Garrison, Max, Riverdale, Pick City, Lake Sakakawea State Park and Fort Stevenson State Park. If you are on or near Lake Sakakawea, get out of the water and move indoors or inside a vehicle. Remember, If you can hear thunder, you are close enough to be struck by lightning. Do not be caught on the water in a thunderstorm. && LAT...LON 4745 10145 4755 10164 4785 10133 4772 10102 TIME...MOT...LOC 1403Z 218DEG 27KT 4755 10152 EDWARDS
Local storm report, Jun 6, 8:25 AM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
925 AM CDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM HAIL FORT STEVENSON STATE PA 47.60N 101.42W
06/06/2020 E1.00 INCH MCLEAN ND PARK/FOREST SRVC
&&
AESpecial weather statement, Jun 6, 8:57 AM MDT, 8 minutes before
Special Weather Statement
National Weather Service Bismarck ND
957 AM CDT Sat Jun 6 2020
NDZ011-061515-
Ward ND-
957 AM CDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARD COUNTY UNTIL 1015 AM
CDT...
At 957 AM CDT, a strong thunderstorm was located near Foxholm, or 14
miles northwest of Minot, moving northeast at 40 mph.
Penny size hail and wind gusts to 55 mph will be possible with this
storm.
Locations impacted include...
Minot Air Force Base, Burlington, Berthold, Des Lacs and Foxholm.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4832 10120 4818 10179 4833 10178 4846 10150
4846 10120
TIME...MOT...LOC 1457Z 232DEG 33KT 4831 10159
EDWARDSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:17 AM MDT | Special Weather Statement | BIS | Divide, Williams | 43 min |
| Jun 6, 7:12 AM MDT | Special Weather Statement | BIS | Williams | 33 min |
| Jun 6, 8:05 AM MDT | Special Weather Statement | BIS | McLean | 40 min |
| Jun 6, 8:09 AM MDT | Severe Thunderstorm Warning | BIS | McLean | 28 min |
| Jun 6, 8:32 AM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 43 min |
| Jun 6, 8:57 AM MDT | Special Weather Statement | BIS | Ward | 18 min |
| Jun 6, 9:24 AM MDT | Special Weather Statement | BIS | Burke | 36 min |
| Jun 6, 2:52 PM MDT | Special Weather Statement | BIS | Bottineau | 23 min |
Nearby
Wind Advisories in North Dakota, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.